# SDR SWAA2016061052737

- Difficulty date: June 6, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 70,314 hours, 57,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 6573719
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MIDFLAP, OTBD CARRIAGE BEARING SUPPORT BRACKET CORRODED.  R & R BRACKET IAW MT.
